Diet for gout are foods like fruits, vegetables, soy items, whole grains, and low-fat dairy products, which help lower uric acid levels and prevent gout. Food items that need to be avoided are alcohol, red meat, organ meat (kidney, liver), seafood (shrimp, lobster), and sweetened beverages.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have high uric acid in my blood. Could this be gout? It was not painful at all. It was last summer. The doctors are trying to decide if good to start me on medicine to lower uric acid. I already take many medicines, such as Coumadin, Ambien, and Propranolol. I am going for COVID's firs... Read Full »
Answer: Hello, Welcome to ilciniq.com. Before starting another medication, you should try to lower the uric acid by observing your meal and diet intake. You should avoid red meat, beer, and similar beverage. Maybe, only these measures are able to control it, and no medication would be necessary. I hope th... Read Full »
Query: Hi doctor, Since yesterday morning, I have been having an acute pain and stiffness in the joint of the big toe on the left foot. Also, there is a little amount of swelling. The symptoms are similar to elevated uric acid levels. Four years ago, I had a spike in uric acid levels. I have given my samp... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your query with diligence and would like you to know that I am here to help you. I suggest tablet Naproxen 500 mg twice daily and tablet Indomethacin 50 mg three times daily. These are generic names. Please consult your doctor, discuss with him or her ... Read Full »
Query: Hello doctor, My brother, who is 36 years old, has a lot of pain in the ball of right foot. It is like a sharp pain both on the foot as well as in the toes. He is overweight with 98 kg and he is of height 5 feet 7 inches. He is taking NAC 75 painkiller. But, the pain comes back once he stops eat... Read Full »
Answer: Hello, Welcome to icliniq.com. Gout is a condition with elevated uric acid levels. It commonly affects great toe rather than ball of foot. Is your brother's great toe swollen along with the pain in the ball of the toe? How long he has been suffering from the pain? Since when he is aware of his uric ... Read Full »
Query: Hello doctor, I have gout, and my uric acid remains in the range of 8.5 to 9. Is medicine the only solution? I have not started any, but the doctor suggested Febutaz 40 mg. If I start my medicine and continue with my daily workout, is it fine to add a protein shake in my diet? Read Full »
Answer: Hello, Welcome to icliniq.com. You can start dietary restrictions initially, and if not responding, then you will have to use medicine. The risk of developing gout is increased with dietary meat and fish intake. Consumption of dairy products, particularly low-fat dairy products, is associat... Read Full »
Query: Hi doctor, I am suffering from gout - podagra for the past 16 years. I cannot maintain a constant diet because every local doctor prescribes different. Have many wens around the body. My uric acid level is higher than normal (till 800). I am taking medicines named Colchicine and Diclofenac. From the... Read Full »
Answer: Hi, Welcome to icliniq.com. First of all do not worry and send all the scanned pictures of investigations done so far and a fresh KFT (kidney function test) report, BP (blood pressure), complete sugar profile, x-ray picture of the joints and the list of complete drugs used so far.Start tablet Wysolo... Read Full »
Query: Hello doctor,I am having thyroid issues of Hashimoto's type. Is it good for me to consume a nutritional shake for weight loss in my daily diet without stopping my thyroid hormone pills? Read Full »
Answer: Hello, Welcome to icliniq.com. You have said that you are taking 200 micrograms of Thyronorm (Levothyroxine) and your last TSH (thyroid stimulating hormone) was 0.01. You are going to a state called iatrogenic hyperthyroidism. I suggest you reduce the dose of Thyronorm. You can reduce by 25 micro... Read Full »